Table of Contents
International Journal of Partial Differential Equations
Volume 2013, Article ID 476873, 13 pages
http://dx.doi.org/10.1155/2013/476873
Research Article

A Numerical Method for Solving 3D Elasticity Equations with Sharp-Edged Interfaces

1Department of Mathematics, College of Science, China University of Petroleum, Beijing 102249, China
2Department of Mathematics and Statistics, Louisiana Tech University, Ruston, LA 71272, USA

Received 11 April 2013; Revised 16 June 2013; Accepted 25 June 2013

Academic Editor: Yuri N. Skiba

Copyright © 2013 Liqun Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Liqun Wang, Songming Hou, and Liwei Shi, “A Numerical Method for Solving 3D Elasticity Equations with Sharp-Edged Interfaces,” International Journal of Partial Differential Equations, vol. 2013, Article ID 476873, 13 pages, 2013. https://doi.org/10.1155/2013/476873.